# SDR USAA2012021700014

- Difficulty date: February 15, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fastener
- Part number: 832691449
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - NR 1 PYLON INBOARD MIDSPAR FITTING TENSION FASTENER SHEARED.  REPLACED NR 1 PYLON INBOARD MIDSPAR FITTING TENSION FASTENER IAW EA 103598.
